| Model Number |
CL-922 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Pain (1994); Unintended Radiation Exposure (4565)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a mediolateral episiotomy during spontaneous delivery on (b)(6) 2025, a synthetic absorbable surgical suture was used to close the wound.At 10:30 on (b)(6), the patient returned for follow-up due to persistent severe pain at the wound site.Upon examination, the doctor found that the episiotomy wound had not healed and the absorbable surgical suture had not been absorbed.The doctor reassured the patient and explained the situation; the patient understood and cooperated with the treatment.Suture removal, disinfection, and two sessions of infrared therapy were provided, after which the pain was relieved.One week later, the wound had healed completely.